Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can be heavy bleeding with vaginal swelling being on birth control pill ?

I am on birth control and i have bleeding 3 days early the bleeding is very heavy and lots of clots also i have internal vaginal swelling what can this be
Thu, 26 Jan 2012
Report Abuse
General & Family Physician 's  Response
Hi
Welcome to HealthcareMagic forum.

I see this to be an imbalance in the hormone levels causing clots and severe bleeding , due to the action of contraception as well . This is just your normal menses cycle , I suggest you wait for a day , I feel the flow will come down with time, if it is the same , please see a gynecologist soon .

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What can be heavy bleeding with vaginal swelling being on birth control pill ?

Hi Welcome to HealthcareMagic forum. I see this to be an imbalance in the hormone levels causing clots and severe bleeding , due to the action of contraception as well . This is just your normal menses cycle , I suggest you wait for a day , I feel the flow will come down with time, if it is the same , please see a gynecologist soon . Regards